# SDR REXA2022081700654

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR WEB, MOTOR MOUNT STIFFENER AT APPROX. DD4 IS CRACKED. REMOVED DAMAGED MOTOR MOUNT STIFFENER, LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE STIFFENER PN 601R317745-7 IAW CRJ 900 SRM 51-40-11-001-001-A)1 AND 51-42-06-001-001-A01
